# SDR C2XA11TY084

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 23,752 hours, 18,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT- BURNT PLASTIC SMELL IN CABIN.  FOUND DISCONNECTED DUCT ON AIR DISTRIBUTION VALVE. RE-SECURED DUCT IAW 21-22-01.  OPS CHECK GOOD.
